Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Equivariant bordism of maps


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 178 (1973), 449-457
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9947-1973-0322890-1
MathSciNet review: 0322890
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note computes the bordism classification of equivariant maps between closed manifolds with action of a cyclic group of prime order.


References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750. MR 0176478 (31:750)
  • [2] R. E. Stong, Cobordism of maps, Topology 5 (1966), 245-258. MR 33 #4945. MR 0196759 (33:4945)
  • [3] -, Unoriented bordism and actions of finite groups, Mem. Amer. Math. Soc. No. 103 (1970). MR 42 #8522. MR 0273645 (42:8522)
  • [4] -, Cobordism of homology classes, Math. Ann. 189 (1970), 99-120. MR 43 #1211. MR 0275455 (43:1211)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0322890-1
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society